| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 1-4


A. Zireh
      Classification of the composition of polynomials of the form z(z^d+c_n)
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 1-4.

A. Zireh
      Hausdorff dimension of the Julia set for complex polynomial z(z^d+c)
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 5-9.

V. N. Katsikis
      Additive mappings between directed wedges with the Riesz interpolation property
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 11-25.

I. Canak, M. Dik
      On some Tauberian conditions for Abel summability
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 27-33.

Jianwen Peng, Chun-Rong Qin, Xiao Ping Zheng
      A system of parametric variational inclusions with (H,\eta)-monotone operators
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 35-44.

Shaini P, N. Singh
      Fixed point theorems for mappings satisfying interior condition
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 45-54.

F. Ghanim, M. Darus
      On certain class of analytic function with fixed second positive coefficient
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 55-66.

W. T. Sulaiman
      On a reverse of Hardy-Hilbert's integral inequality in its general form
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 67-74.

P. Pedregal
      A note on time averages for dynamical systems
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 75-84.

K. Katagata
      Dynamics of even polynomials with real coefficients
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 85-96.

W. G. Atshan, S. R. Kulkarni
      A generalized Ruscheweyh derivatives involving a general fractional derivative operator defined on a class of multivalent functions II
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 97-109.

W. G. Atshan, S. R. Kulkarni
      New classes of multivalently harmonic functions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 111-121.

Xueqin Lu, Minggen Cui
      New algorithm of solving nonlinear singular third-order boundary-value problem in the reproducing kernel space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 123-131.

I. Inchan, S. Plubtieng
      Approximating solution for systems of strongly accretive operator equations on weakly continuous duality maps
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 133-142.

A. Taghavi
      On annihilator of an element of Finsler module
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 143-148.

Zheng Bin
      Interval oscillation criteria related to interval averaging technique for certain nonlinear delay differential equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 149-157.

H. K. Pathak, P. Singh
      Common fixed point theorems for fuzzy mappings in quasi-pseudo-metric space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 159-168.

C. Gutierrez, C. Biasi
      Finite branched coverings in a generalized inverse mapping theorem
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 169-179.

Wei-Shih Du
      Fixed point theorems for generalized multivalued weak contractions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 181-186.

K. T. Ravindran, Anoop S. K.
      Fixed points of demi-closed mappings
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 187-193.

W. T. Sulaiman
      Improvement and generalization of Hardy-Hilbert's integral inequality
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 1-4, 195-205.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |